# SDR CALA2014060591212

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 44,524 hours, 18,498 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LG AFTER TAKEOFF.  INSTALLED RT MLG EXTEND SENSOR 20GA IAW MM 32-31-73-400-001-A.  FIRST SENSOR FROM STOCK WAS NO HELP.  TRIED SECOND SENSOR & ALL WAS GOOD.  SHOOK OUT WIRING FROM 20GA TO THE JUNCTION BOX ON TOP OF THE GEAR.  RAN ENGS FOR 5 MINUTES & NEW PFR SHOWED NO FAULTS.
